RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2016, Volume 7, Issue 3, Pages 29–46 (Mi mvk194)  

Nonlinearity of a class of Boolean functions constructed using significant bits of linear recurrences over the ring $\mathbb Z_{2^n}$

O. V. Kamlovskiy

Sertification Research Center, LLC, Moscow

Abstract: We construct a class of Boolean functions defined by the significant bits of linear recurrent sequences over the ring $\mathbb Z_{2^n}$. For this class of functions bounds for nonlinearity coefficients are obtained.

Key words: Boolean functions, Walsh coefficients, nonlinearity, linear recurrent sequences.

DOI: https://doi.org/10.4213/mvk194

Full text: PDF file (218 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.113.6+519.719.2
Received 30.V.2016

Citation: O. V. Kamlovskiy, “Nonlinearity of a class of Boolean functions constructed using significant bits of linear recurrences over the ring $\mathbb Z_{2^n}$”, Mat. Vopr. Kriptogr., 7:3 (2016), 29–46

Citation in format AMSBIB
\Bibitem{Kam16}
\by O.~V.~Kamlovskiy
\paper Nonlinearity of a~class of Boolean functions constructed using significant bits of linear recurrences over the ring~$\mathbb Z_{2^n}$
\jour Mat. Vopr. Kriptogr.
\yr 2016
\vol 7
\issue 3
\pages 29--46
\mathnet{http://mi.mathnet.ru/mvk194}
\crossref{https://doi.org/10.4213/mvk194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588372}
\elib{http://elibrary.ru/item.asp?id=28931393}


Linking options:
  • http://mi.mathnet.ru/eng/mvk194
  • https://doi.org/10.4213/mvk194
  • http://mi.mathnet.ru/eng/mvk/v7/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:136
    Full text:59
    References:21
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019